Repositorio de producción científica de la Universidad de Sevilla

On a conjecture by Kauffman on alternative and pseudoalternating links


Advanced Search

Show simple item record

dc.creator Silvero Casanova, Marithania es 2016-10-14T06:51:46Z 2016-10-14T06:51:46Z 2015-06
dc.identifier.citation Silvero Casanova, M. (2015). On a conjecture by Kauffman on alternative and pseudoalternating links. Topology and its Applications, 188, 82-90.
dc.identifier.issn 0166-8641 es
dc.identifier.issn 1879-3207 es
dc.description.abstract It is known that alternative links are pseudoalternating. In 1983 Louis Kauffman conjectured that both classes are identical. In this paper we prove that Kauffman Conjecture holds for those links whose first Betti number is at most 2. However, it is not true in general when this value increases, as we also prove by finding two counterexamples: a link and a knot whose first Betti numbers equal 3 and 4, respectively. es
dc.description.sponsorship Ministerio de Ciencia e Innovación es
dc.description.sponsorship Ministerio de Economía y Competitividad es
dc.description.sponsorship Junta de Andalucía (Consejería de Innovación, Ciencia y Empresa) es
dc.description.sponsorship Fondo Europeo de Desarrollo Regional es
dc.format application/pdf es
dc.language.iso eng es
dc.publisher Elsevier es
dc.relation.ispartof Topology and its Applications, 188, 82-90.
dc.rights Attribution-NonCommercial-NoDerivatives 4.0 Internacional *
dc.rights.uri *
dc.subject Alternative links es
dc.subject Homogeneous links es
dc.subject Pseudoalternating links es
dc.title On a conjecture by Kauffman on alternative and pseudoalternating links es
dc.type info:eu-repo/semantics/article es
dc.type.version info:eu-repo/semantics/submittedVersion es
dc.rights.accessrights info:eu-repo/semantics/openAccess es
dc.contributor.affiliation Universidad de Sevilla. Departamento de álgebra es
dc.relation.projectID MTM2010-19355 es
dc.relation.projectID info:eu-repo/grantAgreement/MINECO/MTM2013-44233-P es
dc.relation.projectID P09-FQM-5112 es
dc.relation.publisherversion es
dc.identifier.doi 10.1016/j.topol.2015.03.012 es Universidad de Sevilla. FQM218: Geometria Algebraica, Sistemas Diferenciales y Singularidades es
idus.format.extent 15 p. es
dc.journaltitle Topology and its Applications es
dc.publication.volumen 188 es
dc.publication.initialPage 82 es
dc.publication.endPage 90 es
Size: 539.4Kb
Format: PDF

This item appears in the following Collection(s)

Show simple item record